Existence and attractivity results for Hilfer fractional differential equations
We present some results of the existence of attracting solutions of some fractional differential equations of Hilfer type. The results of the existence of solutions are applied to the Schauder fixed point theorem. We prove that all solutions are uniformly locally attracting.
Saved in:
Date: | 2018 |
---|---|
Main Authors: | , , |
Format: | Article |
Language: | English |
Published: |
Інститут математики НАН України
2018
|
Series: | Нелінійні коливання |
Online Access: | http://dspace.nbuv.gov.ua/handle/123456789/177329 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Journal Title: | Digital Library of Periodicals of National Academy of Sciences of Ukraine |
Cite this: | Existence and attractivity results for Hilfer fractional differential equations / S. Abbas, M. Benchohra, J. Henderson // Нелінійні коливання. — 2018. — Т. 21, № 3. — С. 295-304 — Бібліогр.: 32 назв. — англ. |
Institution
Digital Library of Periodicals of National Academy of Sciences of UkraineSummary: | We present some results of the existence of attracting solutions of some fractional differential equations of Hilfer type. The results of the existence of solutions are applied to the Schauder fixed point theorem. We prove that all solutions are uniformly locally attracting. |
---|